# SDR UALA2010020100396

- Difficulty date: January 31, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 47,952 hours, 13,312 cycles
- Engine: Pwa PW2037
- Engine time: 17,185 hours, 18,919 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HAS HYD FLUID LEAK UNDER FAN COWL.  FOUND LWR INBD REVERSER ACTUATOR FLEX SHAFT TUBE LEAKING AT 'B' NUT.  INSTALLED NEW O-RINGS AND PACKINGS. LEAK CHECKS NORMAL.
